# SDR FDEA200905121626

- Difficulty date: May 12, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 652163227
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD MID-FLAP LOWER CHORD CRACKED WBL 124.  DISPLACED SKIN, REMOVED SEAL, AND SEAL RETAINER FOR ACCESS IAW SRM 51-30-2.   CUTOUT DAMAGE AND REPAIRED  IAW SRM 51-40-4   FIG 3 AND 57-50-2 FIG 5. TREATED, PRIMED AND INSTALLED REPAIR IAW SRM 51-10-2 AND   51-40-4 FIG 3. REINSTALLED SKIN, SEAL, AND RETAINER IAW SRM 51-30-2.
